Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The pill and a smell 'down there'

I started my Birth Control pills 3 weeks ago and have, as of the past week to 10 days, noticed that I have a smell down there. Like, even sitting w/ blue jeans on if I don't have my legs closed I can smell myself. I really don't think it is an infection. I shower daily to every other day. Any ideas? And I started my pack the first day of my period and still seem to be spotting. Do you think it is just going to take a few weeks to get back on track?? It is embarassing, though no one has said anything to me.

Answer Question
 
Anonymous

Asked by Anonymous at 10:47 PM on Nov. 3, 2010 in Health

Answers (2)
  • Maybe it has to do with change in hormones. I'd give it a few weeks like you said and see if it doesn't go away. If it doesn't I'd check back in with Dr. to see whats going on, maybe try a different type of pill..
    Shines3

    Answer by Shines3 at 10:57 PM on Nov. 3, 2010

  • I'd say your hormones are out of whack too. You might notice it more because it's your body and you are accustomed to your scent and this is different for you. It could even out with time but if it doesn't and becomes worse call your Dr.
    Izsarejman

    Answer by Izsarejman at 11:13 PM on Nov. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN